BibTeX record journals/automatica/XuLKF23

download as .bib file

@article{DBLP:journals/automatica/XuLKF23,
  author       = {Xiang Xu and
                  Lu Liu and
                  Miroslav Krstic and
                  Gang Feng},
  title        = {Stabilization of chains of linear parabolic {PDE-ODE} cascades},
  journal      = {Autom.},
  volume       = {148},
  pages        = {110763},
  year         = {2023},
  url          = {https://doi.org/10.1016/j.automatica.2022.110763},
  doi          = {10.1016/J.AUTOMATICA.2022.110763},
  timestamp    = {Mon, 03 Mar 2025 21:27:38 +0100},
  biburl       = {https://dblp.org/rec/journals/automatica/XuLKF23.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}